# SDR IPXA2015061290097

- Difficulty date: June 3, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 54,870 hours, 15,161 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Skin
- Part number: ARB2891503
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LT WING FIXED L/E EXTERIOR SKIN GOUGED LWS 1030-1046.  REPAIRED THE SKIN IAW SRM 57-40-02, REPAIR 5, FIG 201.
